# SDR DALA2018112766843

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 116,673 hours, 21,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 983
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DVI LOWER WING SKIN HAS A 1 INCH CRACK AT A FASTENER AT STA. 983 STR. 9. REPAIRED PER ERA 573238-14. (LP 5141052)
